Can Medication To Treat Flu Symptoms Be Taken With Amoxicillin ??

Illustration of Can Medication To Treat Flu Symptoms Be Taken With Amoxicillin ??
Illustration: Can Medication To Treat Flu Symptoms Be Taken With Amoxicillin ?? clemson.edu

Hello, my gums have been swollen for a week and the edges are white as if they were about to break, and then I drank one amoxicillin yesterday afternoon. I also started the flu yesterday and I took demacolin that night. Because I was afraid to take medicine at the same time I did not take amoxicillin at night, but I was afraid that if I stopped taking amoxicilin it would affect my immune immunity. Please respond🙏

1 Answer:

Hello Veronika,


Thank you for the question.

Need to be clarified, these drugs, namely amoxicillin and demacolin, do you consume on a doctor's prescription?


Swollen gums and whitish tips can occur due to many factors, for example infections (can be due to bacteria, fungi, or other microorganisms), pulp polyps, irritation or allergies (such as due to the use of mouthwash or improper toothpaste), tartar, abscesses teeth, hormonal disorders, drug effects, immune disorders, and so on. Taking antibiotics (such as amoxicillin) to overcome this complaint is not always appropriate. If the cause is not related to a bacterial infection, taking antibiotics carelessly can actually trigger dangerous side effects, including allergies, digestive disorders, to bacterial resistance.


As for your condition that has a cold (flu) there can be many possible triggers, for example allergies or irritation in the airways, infections, benign or malignant tumors around the nose (such as polyps, nasopharyngeal cancer), entry of foreign objects, and so on. If you have not checked yourself into a doctor, it is also not recommended for you to take any drugs, especially those that do not belong to the free drug classes as you mentioned.


In general, as long as there are medical indications that require it, consumption of the two drugs that you mentioned is not a problem to do in the near future. It's just that, considering that your complaints are not always appropriately dealt with with the consumption of these drugs, we also do not encourage you to continue taking them.


Safer, first resolve your complaint with the following steps:

Be diligent at brushing your teeth, then rinse your mouth with a warm salt solution
Do not press or gouge forcefully the swelling and tip of vaginal discharge in the gums
Not always eating food that is too hard, too cold, too hot, and sticky
Use a mask
Avoid excessive use of air conditioners and fans
Avoid using mouthwash and irritating toothpaste
Expand to drink and eat fruits that are rich in antioxidants
Never contact with cold, dust, pollution, and smoke

If with the above efforts your complaint has not improved, you can check with your doctor or ENT doctor, okay?


I hope this helps.

: by

Related Question

Why When The Body Fever Is Always Cold?

Why When The Body Fever Is Always Cold?

(2 years ago)

In the afternoon I was 19 I wanted to ask why when the body fever is always cold? I used to have a fever and then at night I shivered all over my body. But it was only once. Is it ...

Drowsiness, Weakness, Headaches And Pain After Taking Iron And Vitamin B Supplements During The Pregnancy Program?

Drowsiness, Weakness, Headaches And Pain After Taking Iron And Vitamin B Supplements During The Pregnancy Program?

(2 years ago)

Tonight I want to ask, I am pregnant again after a few months of stopping program. I have been given cripsa and nonemi medicine. And what are the properties of cripsa medicine, tha...

Blushing Eyes?

Blushing Eyes?

(2 years ago)

Hello, I’m Ahmad, I want to ask you about my eyes. On 3 February my eyes were exposed to soap, but I cleaned it with boiled water and didn’t rub it, but on the 8th my e...

Leave a Reply

Your email address will not be published. Required fields are marked *